# SDR DL76L091054

- Difficulty date: June 20, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 58,732 hours, 8,582 cycles
- Engine: Pwa PW4060
- Engine time: 47,869 hours, 9,120 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

NBR 1 ENG SHUTDOWN WHEN THROTTLES WERE ADVANCED FOR TAXI.  OPENED LT ENG NO DEFECTS PULLED CHIP DETECTORS ALL CLEAN MOT LT ENG NO PROBLEMS RAN ENG AT IDLE WITH FLIGHT CREW NORMAL START MOVE THROTTLE OFF IDLE NO DEFECTS NOTED RAN ENG T/S P FIM REPLACED FMU ON NBR 1 ENG OPERATIONAL AND LEAK CK GOOD.  ETOPS CATEGORY 'D': INABILITY TO CTRL ENG OR GET DESIRED PWR
